# SDR CALA2014010600037

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 74,532 hours, 18,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT L1 DOOR INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY SLIDE LIGHT AT L1 DOOR IAW AMM 33-51-06, OPERATIONS CHECKED GOOD.
